# SDR CALA2012011600023

- Difficulty date: January 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 48,759 hours, 6,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521712
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1263-1285 RBL 88 SEAT TRACK CORRODED.  SEAT TRACK REPLACED PER ECRA 5320-02046 REV.  HFEC FOUND NO CRACKS.
